# SDR HALA2017031500096

- Difficulty date: March 14, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 16,914 hours, 2,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT FLOOR LIGHTING (SEATS 47HJ) NEEDS TO BE RESECURED TO FLOOR.   RESECURED FLOOR WAY ILLUMINESCENT STRIP AT 47HJ.
